# SDR AU981299

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3234 · Landing Gear Selector
- Part: Actuator
- Part number: HTE210014
- Condition: Faulty
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE ACTUATOR SUSPECT FAULTY.  WORKSHOP INVESTIGATION FOUND THE ACTUATOR TORQUE LIMITER SLIPPING IN THE COUNTER CLOCKWISE DIRECTION (THIS WOULD NOT PRODUCE THE FAULT FOUND).  PART TC:  3,545.
